Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2014 (2014), Article ID 803764, 11 pages
http://dx.doi.org/10.1155/2014/803764
Research Article

Periodic Solutions and Homoclinic Bifurcations of Two Predator-Prey Systems with Nonmonotonic Functional Response and Impulsive Harvesting

1Research Institute of Forest Resource Information Techniques, Chinese Academy of Forestry, Beijing 100091, China
2College of Mathematics and Information Science, Xinyang Normal University, Xinyang 464000, China

Received 23 October 2013; Accepted 24 February 2014; Published 27 March 2014

Academic Editor: Shiping Lu

Copyright © 2014 Mingzhan Huang and Xinyu Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. J. S. Tener, Muskoxen, Queens Printer, Ottawa, Canada, 1965.
  2. J. C. Holmes and W. M. Bethel, “Modification of intermediate host behavior by parasites,” Zoological Journal of the Linnean Society, vol. 51, pp. 123–149, 1972. View at Google Scholar
  3. G. S. K. Wolkowicz, “Bifurcation analysis of a predator-prey system involving group defence,” SIAM Journal on Applied Mathematics, vol. 48, no. 3, pp. 592–606, 1988. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. S. Ruan and D. Xiao, “Global analysis in a predator-prey system with nonmonotonic functional response,” SIAM Journal on Applied Mathematics, vol. 61, no. 4, pp. 1445–1472, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  5. H. I. Freedman and G. S. K. Wolkowicz, “Predator-prey systems with group defence: the paradox of enrichment revisited,” Bulletin of Mathematical Biology, vol. 48, no. 5-6, pp. 493–508, 1986. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. K. Mischaikow and G. Wolkowicz, “A predator-prey system involving group defense: a connection matrix approach,” Nonlinear Analysis: Theory, Methods & Applications, vol. 14, no. 11, pp. 955–969, 1990. View at Publisher · View at Google Scholar · View at MathSciNet
  7. J. B. Collings, “The effects of the functional response on the bifurcation behavior of a mite predator-prey interaction model,” Journal of Mathematical Biology, vol. 36, no. 2, pp. 149–168, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. V. H. Edwards, “The influence of high substrate concentrations on microbial kinetics,” Biotechnology and Bioengineering, vol. 12, no. 5, pp. 679–712, 1970. View at Publisher · View at Google Scholar · View at Scopus
  9. L. S. Chen, “Pest control and geometric theory of Semi-continuous dynamical system,” Journal of Beihua University, vol. 12, pp. 1–9, 2011. View at Google Scholar
  10. P. Yongzhen, L. Changguo, and C. Lansun, “Continuous and impulsive harvesting strategies in a stage-structured predator-prey model with time delay,” Mathematics and Computers in Simulation, vol. 79, no. 10, pp. 2994–3008, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. Z. Liu and R. Tan, “Impulsive harvesting and stocking in a Monod-Haldane functional response predator-prey system,” Chaos, Solitons and Fractals, vol. 34, no. 2, pp. 454–464, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. K. Negi and S. Gakkhar, “Dynamics in a Beddington-DeAngelis prey-predator system with impulsive harvesting,” Ecological Modelling, vol. 206, no. 3-4, pp. 421–430, 2007. View at Publisher · View at Google Scholar · View at Scopus
  13. G. Zeng, L. Chen, and L. Sun, “Existence of periodic solution of order one of planar impulsive autonomous system,” Journal of Computational and Applied Mathematics, vol. 186, no. 2, pp. 466–481, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. G. Jiang, Q. Lu, and L. Qian, “Complex dynamics of a Holling type II prey-predator system with state feedback control,” Chaos, Solitons & Fractals, vol. 31, no. 2, pp. 448–461, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. L. Nie, J. Peng, Z. Teng, and L. Hu, “Existence and stability of periodic solution of a Lotka-Volterra predator-prey model with state dependent impulsive effects,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 544–555, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. M. Huang, S. Liu, X. Song, and L. Chen, “Periodic solutions and homoclinic bifurcation of a predator-prey system with two types of harvesting,” Nonlinear Dynamics, vol. 73, no. 1-2, pp. 815–826, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. C. Dai, M. Zhao, and L. Chen, “Homoclinic bifurcation in semi-continuous dynamic systems,” International Journal of Biomathematics, vol. 5, no. 6, Article ID 1250059, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  18. Y. Q. Ye, Limit Cycle Theory, Shanghai Science and Technology Press, Shanghai, China, 1984.